MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383518
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva tubing separated from hub.The following information was provided by the initial reporter: we also had a nexiva 20g catheter leak upon insertion.It separates at the wings of the device.I don't have anymore information on this; i was just given the device.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Event date updated to unknown in b tab.Product information updated in d tab.Investigation results: the complaint of a leak was confirmed, and the cause appeared to be manufacturing related.One 20g nexiva iv catheter was provided for investigation.A functional test revealed a leak at the junction of the extension tubing and the catheter adapter.The tubing remained bonded to the adapter; however, the adhesive bond between the tubing and the adapter appeared to be incomplete, which resulted in a leak path.The appropriate manufacturing personnel were notified of this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
Event date updated to unknown.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21256882
Report Number2243072-2025-00027
Device Sequence Number12822802
Product Code FOZ
UDI-Device Identifier00382903835188
UDI-Public(01)00382903835188(11)240201(17)270131(10)4031376
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383518
Device Lot Number4031376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown